Panadol Tablets 20 Pack

$4.99

Ingredients

Each tablet contains Paracetamol 500mg.
Contains: Potassium Sorbate as a preservative.

General Information

Fast effective temporary relief of pain and discomfort associated with:
Headache/Tension headache.
Migraine headache.
Muscular aches.
Backache.
Arthritis/Osteoarthritis.
Period pain.
Toothache.
Cold & flu symptoms.
Reduces fever.

Size: 20 PackIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Panadol Tablets 20 Pack”

Your email address will not be published. Required fields are marked *